# SDR FDEA201608263102

- Difficulty date: August 26, 2016
- Submitted: September 2, 2016
- Operation: Air carrier
- Aircraft: N122FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42715
- Aircraft time: 2,333 hours, 977 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Fitting
- Condition: Out Of Position
- Location: Fire Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HAZCAN FIRE EXTINGUISHER FITTINGS IN THE WRONG POSITION IAW DWG B67-26-001, SHEET 4.   MOVED HAZCAN FIRE EXTINGUISHER FITTINGS TO THE CORRECT POSITION IAW DWG B67-26-001 SHEET 4.  OK FOR SERVICE.
